# SDR CALA0800302

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED STA 277 AT S14R.  INSTALLED WEB ASSY IAW SRM 51-40-02.
